# SDR DALA2020012100420

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,402 hours, 22,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1454535) DURING INSPECTION FOUND CORROSION ON CABIN FLOOR BEAM STA 986.5, RBL 43 AND LBL-43. BEAM STA 986.5, RBL-43 AND LBL-43 WAS REPAIRED PER B 737-800 SRM 53-70-51-2R REPAIR 4 AND B737-800 SRM 51-40-02.
